# SDR UIEA201805160831

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,477 hours, 9,625 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: XLD4N009
- Condition: Deformed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE RESET CHANNEL A RELAY SURFACE FOUND DEFORMED.  THE RELAY REMOVED AND REPLACED AS PER SWPM 20-81-00, REV. 67, ENGINE PIMU SYSTEM OPERATIONAL TEST CARRIED OUT IAW AMM 77-35-00, REV. 124. FOUND SATISFACTORY.
